Russian version English version
Volume 19   Issue 1   Year 2024
Mathematical Modeling Of the Spread of COVID-19, Taking Into Account the Distribution of Asymptomatic Cases between Actually Asymptomatic and Pre-Symptomatic Cases

Kolesin I.D., Zhitkova E.M.

St. Petersburg State University, St. Petersburg, Russia
Abstract. The possibility of representation in a dynamic model of the three types of SARS-CoV-2 infection: asymptomatic, pre-symptomatic and symptomatic is studied. Furthermore, a compartmental model was proposed, with a branching of asymptomatic cases into pre-symptomatic and actually asymptomatic cases. Verification of the proposed model using data from the first wave of COVID-19 in St. Petersburg and the proportion of actually asymptomatic cases among all asymptomatic cases demonstrated adequate model behavior. The contribution of pre-symptomatic cases to the total number of symptomatic cases was studied. The need to account for the high proportion of asymptomatic carriers in strict quarantine was identified.
Key words: pre-symptomatic infection, quarantine, compartmental model.


Table of Contents Original Article
Math. Biol. Bioinf.
doi: 10.17537/2024.19.52
published in Russian

Abstract (rus.)
Abstract (eng.)
Full text (rus., pdf)


  Copyright IMPB RAS © 2005-2024